American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] E. Bujalance, F.J. Cirre and M.D.E. Conder. Extensions of finite cyclic group actions on non-orientable surfaces. Trans. Amer. Math. Soc. 365 (2013) 4209-4227.
Abstract, references, and article information   
View Article: PDF

[2] Irene I. Bouw and Brian Osserman. Some $4$-point Hurwitz numbers in positive characteristic. Trans. Amer. Math. Soc. 363 (2011) 6685-6711. MR 2833573.
Abstract, references, and article information   
View Article: PDF

[3] M. Giulietti and G. Korchmáros. Algebraic curves with a large non-tame automorphism group fixing no point. Trans. Amer. Math. Soc. 362 (2010) 5983-6001. MR 2661505.
Abstract, references, and article information   
View Article: PDF

[4] Esteban Gómez González, José M. Muñoz Porras, Francisco J. Plaza Martín and Rubí E. Rodríguez. Characterizations of Jacobians of curves with automorphisms. Trans. Amer. Math. Soc. 362 (2010) 5373-5394. MR 2657684.
Abstract, references, and article information   
View Article: PDF

[5] Francesco Polizzi. Surfaces of general type with $p_g=q=1, K^2=8$ and bicanonical map of degree $2$. Trans. Amer. Math. Soc. 358 (2006) 759-798. MR 2177040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1